MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 2 8MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 2 8MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA TIB BEA-RING TRL SZ 2 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/28/2025, it was reported by a sales representative via (b)(4) that an ar-601-tbb8 ibalance uka tibial bearing trial broke during trialing with the corner piece of the plastic sheared off and was successfully removed.No pieces broke off inside the patient.The case was completed successfully.This was discovered during a uka procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 03/07/2025: the case was completed using a back up tray.Another ar-601-tbb8 was used.There was no case delay or added anesthesia.No adverse effects on the patient reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection identified that one of the corners of the ibal uka tib bea-ring trl sz 2 || 8mm was broken, and the edges around the device were damaged.Functional testing was not performed due to the device's damage.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 2 8MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21620260
Report Number1220246-2025-00987
Device Sequence Number6687101
Product Code HWT
UDI-Device Identifier00888867037502
UDI-Public(01)00888867037502(10)6791138
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 2 8MM
Device Catalogue NumberAR-601-TBB8
Device Lot Number6791138
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown